View More View Less
  • 1 University of Mazandaran Department of Mathematics, Faculty of Mathematical Sciences Babolsar Iran
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00
In this paper, we consider the system
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\left\{ {\begin{array}{*{20}c} {\left\{ { - \Delta _{p\left( x \right)} u = \lambda a\left( x \right)\left| u \right|} \right.^{r_1 \left( x \right) - 2} u - \mu b\left( x \right)\left| u \right|^{\alpha \left( x \right) - 2} u\;x \in \Omega } \\ {\left\{ { - \Delta _{q\left( x \right)} \nu = \lambda c\left( x \right)\left| \nu \right|} \right.^{r_2 \left( x \right) - 2} \nu - \mu d\left( x \right)\left| \nu \right|^{\beta \left( x \right) - 2} \nu \;x \in \Omega } \\ {u = \nu = 0\;x \in \partial \Omega } \\ \end{array} } \right.$$ \end{document}
where Ω is a bounded domain in ℝN with smooth boundary, λ, μ > 0, p, q, r1, r2, α and β are continuous functions on
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\bar \Omega$$ \end{document}
satisfying appropriate conditions. We prove that for any μ > 0, there exists λ* sufficiently small, and λ* large enough such that for any λ ∈ (0; λ*) ∪ (λ*, ∞), the above system has a nontrivial weak solution. The proof relies on some variational arguments based on the Ekeland’s variational principle and some adequate variational methods.
  • Acerbi, E. and Mingione, G., Regularity results for stationary electro-rheological fluids, Arch. Ration. Mech. Anal., 156 (2001), 121–140.

    Mingione G. , 'Regularity results for stationary electro-rheological fluids ' (2001 ) 156 Arch. Ration. Mech. Anal. : 121 -140.

    • Search Google Scholar
  • Afrouzi, G. A. and Ghorbani, H., Positive solutions for a class of p(x)-Laplacian problems, Glasgow Math. J., 51 (2009), 571–578.

    Ghorbani H. , 'Positive solutions for a class of p(x)-Laplacian problems ' (2009 ) 51 Glasgow Math. J. : 571 -578.

    • Search Google Scholar
  • Ben Ali, K. and Kefi, K., Mountain pass and Ekeland’s principle for eigenvalue problem with variable exponent, Complex variables and elliptic equations, 54 (2009), No. 8, 795–809.

    Kefi K. , 'Mountain pass and Ekeland’s principle for eigenvalue problem with variable exponent ' (2009 ) 54 Complex variables and elliptic equations : 795 -809.

    • Search Google Scholar
  • Edmunds, D. and Răkosnik, J., Sobolev embedding with variable exponent, Studia Math., 143 (2000), 267–293.

    Răkosnik J. , 'Sobolev embedding with variable exponent ' (2000 ) 143 Studia Math. : 267 -293.

    • Search Google Scholar
  • Fan, X. L., Shen, J. and Zhao, D., Sobolev embedding theorems for spaces Wk,p(x)(Ω), J. Math. Anal. Appl., 262 (2001), 749–760.

    Zhao D. , 'Sobolev embedding theorems for spaces Wk,p(x)(Ω) ' (2001 ) 262 J. Math. Anal. Appl. : 749 -760.

    • Search Google Scholar
  • Fan, X. L. and Han, X. Y., Existence and multiplicity of solutions for p(x)-Laplacian equations in ℝN, Nonlinear Anal., 59 (2004), 173–188.

    Han, X Y. , 'Existence and multiplicity of solutions for p(x)-Laplacian equations in ℝN ' (2004 ) 59 Nonlinear Anal. : 173 -188.

    • Search Google Scholar
  • Fan, X. L. and Zhao, D., On the spaces Lp(x)(Ω) and W1,p(x)(Ω), J. Math. Anal. Appl., 263 (2001), 424–446.

    Zhao D. , 'On the spaces Lp(x)(Ω) and W1,p(x)(Ω) ' (2001 ) 263 J. Math. Anal. Appl. : 424 -446.

    • Search Google Scholar
  • Fan, X. L., Zhao, Y. Z. and Zhao, D., Compact embedding theorems with symmetry of Strauss-Lions type for the spaces W1,p(x)(Ω), J. Math. Anal. Appl., 255 (2001), 333–348.

    Zhao D. , 'Compact embedding theorems with symmetry of Strauss-Lions type for the spaces W1,p(x)(Ω) ' (2001 ) 255 J. Math. Anal. Appl. : 333 -348.

    • Search Google Scholar
  • Kovăcik, O. and Răkosnik, J., On spaces Lp(x) and Wk,p(x), Czechoslovak Math. J., 41 (116) (1991), 592–618.

    Răkosnik J. , 'On spaces Lp(x) and Wk,p(x) ' (1991 ) 41 Czechoslovak Math. J. : 592 -618.

  • Mashiyev, R. A., Cekic, B. and Buhrii, O. M., Existence of solutions for p(x)-Laplacian equations, Electronic Journal of Qualitative Theory of Differential Equations, (2010), No. 65, 1–13.

    Buhrii O. M. , 'Existence of solutions for p(x)-Laplacian equations ' (2010 ) 65 Electronic Journal of Qualitative Theory of Differential Equations : 1 -13.

    • Search Google Scholar
  • Mihailescue, M. and Radulescu, V., A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids, Proc. Roy. Soc. London Ser. A, 462 (2006), 2625–2641.

    Radulescu V. , 'A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids ' (2006 ) 462 Proc. Roy. Soc. London Ser. A : 2625 -2641.

    • Search Google Scholar
  • Mihailescue, M. and Radulescu, V., On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent, Proceedings of the American Mathematical Society, 135 (2007).

  • Mihailescue, M., On a class of nonlinear problems involving a p(x)-Laplacian type operator, Czechoslovak Math. J., 58 (2008), 155–172.

    Mihailescue M. , 'On a class of nonlinear problems involving a p(x)-Laplacian type operator ' (2008 ) 58 Czechoslovak Math. J. : 155 -172.

    • Search Google Scholar
  • Rabinowits, P., Minimax methods in critical point theory with applications to differential equations, Expository Lectures from the CBMS Regional Conferenceheld at the University of Miami, American Mathematical Society, Providence, RI (1984).

    Rabinowits P. , '', in Minimax methods in critical point theory with applications to differential equations , (1984 ) -.

  • Rŭzicka, M., Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Math, vol. 1784, Springer-Verlag, Berlin, 2000.

  • Struwe, M., Variational Methods: Applications to Nonlinear Partial Differential Equationa and Hamiltonian Systems, Springer, Heidelberg, 1996.

    Struwe M. , '', in Variational Methods: Applications to Nonlinear Partial Differential Equationa and Hamiltonian Systems , (1996 ) -.

  • Souayah, A. K. and Kefi, K., On a class of nonhomogenous quasilinear problem involving Sobolev spaces with variable exponent, An. St. Univ. Ovidius Constanta., vol. (18)1 (2010), 309–328.

    Kefi K. , 'On a class of nonhomogenous quasilinear problem involving Sobolev spaces with variable exponent ' (2010 ) 18 An. St. Univ. Ovidius Constanta. : 309 -328.

    • Search Google Scholar
  • Yongqiang, F., The principle of concentration compactness in Lp(x) spaces and its application, Nonlinear Analysis (2009), doi: 10.1016/ j.na.2009.01.23

    Yongqiang F. , '', in Nonlinear Analysis , (2009 ) -.

  • Zhang, Q. H., Existence of positive solutions for a class of p(x)-Laplacian systems, J. Math. Anal. Appl., 333 (2007), 591–603.

    Zhang Q. H. , 'Existence of positive solutions for a class of p(x)-Laplacian systems ' (2007 ) 333 J. Math. Anal. Appl. : 591 -603.

    • Search Google Scholar
  • Zhikov, V. V., Averaging of functionals of the calculus of variations and elasticity theory, Math. USSR Izv., 29 (1987), 33–36.

    Zhikov V. V. , 'Averaging of functionals of the calculus of variations and elasticity theory ' (1987 ) 29 Math. USSR Izv. : 33 -36.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)